# SDR FDEA201207232648

- Difficulty date: July 23, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N53183
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 1681 DECK PLATE AT RBL 36 HAS DOUBLE HOLE DRILLED.  REPAIRED IAW SRM 53-60-51,   ALTERNATIVE FIG 201, REPAIR 2, REV 106.  REPAIR IS MAJOR.
